Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SKIPPING MEDS-A LITTLE SCARED........PLS HELP jlo820

Posted by galkeepinon on July 10, 2003, at 19:45:11

In reply to Re: SKIPPING MEDS-A LITTLE SCARED........PLS HELP, posted by jlo820 on July 8, 2003, at 23:32:53

Hi jlo820,
I started back on Topamax at 200 a day and I already feel better and I went back on the Effexor. I just have to stay on a regular schedule. I found this to be true for me. I forget a lot of the times to stay on a constant schedule with these meds and I just cannot do that, you're so right!
My psychiatrist did mention to me that it would be possible to take 200mg of my Topamax at night. I may ask him about that at my next appointment. Does that seem like a lot to you? Or do patients do that?

Thanks for your help,

Gal

> For Topamax, if you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. This is generally the rule for most medications. I don't think it is advisable to double up on doses.
>
> Effexor really screwed me up if I missed a dose, that is why I switched to Lexapro. The supplement shouldn't affect you noticably, but it might be good to take it with food. Some people will get an upset stomach.
>
> Best advise is to find a good schedule and stick to it. You will avoid a lot of problems this way.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:240214
URL: http://www.dr-bob.org/babble/20030708/msgs/240729.html